# SDR 95FDEA00480

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FLOORBOARD FASTENER HOLES ON UNDERSIDE OF THE FLOORBEAM AT STA 1110 RBL 9 TO RBL 44.  FOUND CORROSION BEYOND LIMITS.  REPAIRED 1110 FLOORBEAM PER EA 7-53-10-24462.
